I was placed on xanax for anxiety/depression for 6 years and then taken of and placed on valium which has been for the last 2 years which i have now decreased to 2mg then ceased. for the past 9 days i have had contsant head pressure, head feels like a heavy weight, neck saw, migaine sypmtom, nausea, unbalanced walking, head spins, eye fuzzyness, and the feeling i have had 10 beers or smoked marajuana and it is that experience that remains its freeky. Is it normal to have head pressure constant, migraines, non stop when withdrawing from valium? how long will these remain if they are from valium?
yes it is, with any type of detoxing or stopping off of a narcotic medication. im on a very slow taper from percocet 10/325, from 162.5 mgs a day, today im successfully at 130 mgs a day, and oh yes, the headaches are something awefull, nausea, upset stomache, and i even was vomiting, not to mention the lovely body aches, anxiety/panic and depression. sorry if im scaring you, but its the truth, and it does get better, hang in there, nice long showers and some time in a quiet room alone with tranquility music helps. get better
The symptoms you are describing are most likely from the benzodiazepine withdrawal. Jumping from the dosage you were on is dangerous due to the risk of seizure. You are past that risk now that it has been 10 days. The symptoms should get better over the next couple weeks to several months so hang in there. To read more about benzodiazepine withdrawal go to:
Xanax will be one of the drugs that has the headaches when you take it, it did me that way until my body adjusted. Valium is in the same group of drugs (benzodiazepines) but works differently I would say that these symptoms you describe can be from the Valium when they stop may depend on how your body reacts to the Valium. I wish you the very best
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2009 • 4 answers
Posted 18 Oct 2010 • 8 answers
Posted 22 Sep 2011 • 17 answers
Posted 30 Oct 2011 • 4 answers
Posted 14 Aug 2013 • 1 answer